# SDR WTXR201310110001

- Difficulty date: October 11, 2013
- Submitted: October 11, 2013
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Make and model: Raythn HAWKER800XP
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 25UN56111
- Condition: Mismanufactured
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND AXLE SPLINES ON AT LEAST FOUR "NEW" AXLES PURCHASED FROM MFG THAT DO NOT CONFORM TO DIMENSIONS AS DESCRIBED IN TMDA 20130038.  FOUND THE SPLINES TO EXTEND PAST THE MAX. DIMENSION OF 1.50".   CHECKS AT MULTIPLE POINTS OF ALL FOUR NEW PARTS EXCEED THE MAX DIAMETER OF THE AXLE BY .0335" TO .0550".
